# SDR C1HA200397004

- Difficulty date: January 23, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR CHIRPING.  R&R FWD LAV SMOKE DET BAT OPS NORMAL.
